home › The Candida Forum › Candida Questions › Antifungals – Diflucan vs. Natural Remedies? Die Off? HELP! › Reply To: Antifungals – Diflucan vs. Natural Remedies? Die Off? HELP!
I had my specialist appt tomorrow & she believes that the side effects i have been experiencing of late are due to Diflucan. She instructed me to stop taking the tablets for a few weeks and go back to my previous routine of diet & herbal anti fungals. If I felt that I was not making any progress with my gynaelogical issues that I should possibly return to the Diflucan 2 tablets a week.
On a positive note she believes i have made progress with my gynaelogical symptoms & thinks we are on the right track to solving the mystery of painful intercourse. I believe it is all Candida related.
I havent been sick since Monday so feeling good about that. Lets hope the Diflucan is what was causing the cramps etc.
I made the buckwheat bread and its a winner. Much better than air anyway.
Thanks again for all your support. Its nice to know there are other people who understand!